Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 30, 2008, 9:19 AM CDT for Sabine Parish, Louisiana; Sabine County, San Augustine County, Shelby County, Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2008, 9:19 AM CDT (14:19 UTC)
- Expired
- Mar 30, 2008, 1:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sabine Parish, LA, Sabine County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 85 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 11:00 AM CDT | FLASH FLOOD | 6 N San Augustine, TX | 3 FEET OF WATER OVER HWY 3079. |
| Mar 30, 11:15 AM CDT | FLASH FLOOD | 5 N Hemphill, TX | HWY 87 FLOODED NORTH OF HEMPHILL |
| Mar 30, 11:15 AM CDT | FLASH FLOOD | Converse, LA | ROADS FLOODED NEAR CONVERSE. |
| Mar 30, 1:22 PM CDT | FLASH FLOOD | 5 N Hemphill, TX | MANY ROADS UNDER WATER ACROSS THE NORTHERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 101 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 2.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1366 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 301422
FFWSHV
LAC085-TXC403-405-419-301815-
/O.NEW.KSHV.FF.W.0008.080330T1419Z-080330T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 AM CDT SUN MAR 30 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SABINE COUNTY IN EASTERN TEXAS...
NORTHERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
SHELBY COUNTY IN EASTERN TEXAS...
THIS INCLUDES THE CITY OF CENTER...
WESTERN SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 115 PM CDT
* AT 919 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORMS OVER THE WARNED AREA. RADAR
ESTIMATES OF THREE TO FIVE INCHES ON RAIN HAS FALLEN OVER MUCH OF
THE WARNED AREA THIS MORNING...WITH ADDITIONAL THUNDERSTORMS
CONTAINING HEAVY RAINFALL BACKBUILDING FROM THE SOUTHWEST OVER
NORTHERN SAN AUGUSTINE AND SABINE COUNTIES...WHICH WILL SPREAD
NORTHEAST OVER THE WARNED AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TENAHA...
SHELBYVILLE...PATROON...NEUVILLE...JOAQUIN AND ZWOLLE
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FIVE INCHES ARE POSSIBLE IN
THE WARNED AREA. REPORTS OF FLOODED ROADWAYS AND WATER INSIDE HOMES
HAVE BEEN RECEIVED NEAR SAN AUGUSTINE WITH THESE STORMS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
LAT...LON 3198 9440 3198 9401 3184 9389 3184 9363
3122 9358 3118 9389 3160 9433
TIME...MOT...LOC 1419Z 180DEG 0KT 3163 9405
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 4:39 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Mar 30, 4:39 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 439 AM CDT SUN MAR 30 2008 .SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... OVERALL...AN ACTIVE WEATHER PATTERN IS SLATED TO CONTINUE FOR THIS FORECAST PACKAGE. HAIL-PRODUCING THUNDERSTORMS FIRED SATURDAY EVENING IN A REGION OF STEEP LAPSE RATES IN VICINITY OF A MEANDERING WARM FRONT. MY EARLY MORNING SURFACE ANALYSIS HAD THE FRONT EXTENDING FROM WACO TEXAS TO STARKVILLE MISSISSIPPI... ESSENTIALLY BISECTING OUR REGION FROM SOUTHWEST TO NORTHEAST. BIG QUESTION IN THE NEAR TERM REVOLVES AROUND CONVECTIVE POSSIBILITIES FOR TODAY. THE SHORT-RANGE MODELS ARE CONSISTENT IN MIGRATING THE FRONT A LITTLE FURTHER NORTH TODAY BEFORE COMPLETELY WASHING IT OUT. OTHER THAN THE OCCASIONAL PERTURBATION EMBEDDED IN THE SOUTHWESTERLY FLOW ALOFT...I JUST DONT SEE A WHOLE LOT TO HANG MY HAT ON WITH REGARD TO A FOCUSING MECHANISM TODAY. SOME ADDITIONAL SHOWERS/STORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS THE FORECAST AREA. ITS JUST DIFFICULT TO PINPOINT THE AREA OF GREATEST COVERAGE. MY GUT FEELING IS TO HAVE THE GREATEST PROBABILITIES OVER MY EASTERN AREAS DURING THE AFTERNOON...TAPERING TO LOWER VALUES IN THE WEST. GUIDANCE POPS WILL LARGELY BE UNDERCUT. FOR THE MORNING HOURS THOUGH...SHOWER/THUNDERSTORM PROBABILITIES WILL LARGELY BE BASED UPON ONGOING RADAR TRENDS. I EXPECT THE GREATEST COVERAGE TO BE OVER ROUGHLY THE WESTERN HALF OF THE FORECAST AREA. WE WILL PROBABLY SEE A ROUGHLY 24-HOUR BREAK IN THE ACTION FROM TONIGHT TO AT LEAST SOMETIME MONDAY AFTERNOON. THE NEXT REALLY ACTIVE PERIOD OF STRONG OR POSSIBLY SEVERE STORMS WILL LIKELY COME MONDAY NIGHT AS A MUCH-ADVERTISED STORM SYSTEM HEADS OUR WAY. THE DRIVING FORCE WITH THIS SYSTEM IS A SHORTWAVE TROUGH THATS NOW MOVING ONSHORE ACROSS WESTERN WASHINGTON. THE SYSTEM IS FORECAST TO HEAD INTO THE CENTRAL PLAINS MONDAY AND PUSH A COLD FRONT TOWARD THE IH-30 CORRIDOR MONDAY NIGHT. UPPER-LEVEL DIFFLUENCE SHOULD INCREASE OVER THE REGION MONDAY NIGHT AS THE NOSE OF A 115 KNOT UPPER JET HEADS INTO THE REGION. BOUNDARY LAYER KINEMATIC FIELDS APPEAR TO BE IMPRESSIVE...WITH A 50 KNOT LOW-LEVEL JUST EXPECTED TO USHER 335K THETA-E VALUES INTO EAST TEXAS. WE MIGHT SEE SOME ISOLATED STORMS INITIALLY...BUT SHEAR PROFILES SHOULD BECOME MORE LINEAR. THIS WILL LIKELY ORGANIZE CONVECTION INTO A SQUALL LINE THAT WILL MOVE ACROSS THE REGION. FROM THE LOOK OF THINGS...I BELIEVE THE GREATEST RISK OF SEVERE WEATHER WILL BE OVER MY NORTHERN TIER OF COUNTIES...BUT CANNOT RULE OUT THIS POSSIBILITY ANYWHERE ELSE. THE FRONT SHOULD MOVE THROUGH OUR AREA TUESDAY...PUSHING MOST OF THE ACTION EAST OF THE OUACHITA RIVER BY AFTERNOON. A SLIGHTLY DRIER AIRMASS SHOULD INFILTRATE OUR REGION BEHIND THE FRONT AS A SURFACE HIGH SLIDES TOWARD THE GREAT LAKES. .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE DRY WEATHER MAY BE SHORT-LIVED. GULF MOISTURE WILL LIKELY START OVERSPREADING THE FORECAST AREA FROM THE WEST SOMETIME WEDNESDAY AS THE SURFACE HIGH MOVES INTO QUEBEC. ANOTHER SHORTWAVE TROUGH IS FORECAST TO DIVE INTO THE HIGH PLAINS LATE WEDNESDAY NIGHT AND PUSH A COLD FRONT TOWARD OUR CORNER OF THE WORLD BY THURSDAY NIGHT. SIMILAR TO THE SYSTEM EARLY THIS WEEK...MOST OF THE SYNOPTIC SCALE FORCING LOOKS LIKE IT SHOULD AFFECT NORTHERN PARTS OF THE REGION. THERE APPEARS TO BE ENOUGH SHEAR TO GENERATE A SQUALL LINE OF STORMS AS THE FRONT TRAVERSES THE AREA. HOWEVER...THE STRENGTH OF THE KINEMATIC FIELDS DOESNT APPEAR TO BE QUITE AS FAVORABLE FOR THE DEVELOPMENT OF STRONG OR SEVERE STORMS. ITS A LITTLE EARLY TO DISCUSS ANY SPECIFICS SINCE THIS EVENT IS STILL MANY DAYS OUT AND MODELS WILL LIKELY CHANGE. THE GOOD NEWS IS THAT A DRIER AIRMASS AND HIGH PRESSURE SHOULD WORK ITS WAY INTO THE REGION FOR FRIDAY AND SATURDAY. THANKS TO WFO JACKSON FOR COLLABORATIVE EFFORTS WAY TOO EARLY THIS MORNING. /21/ && .AVIATION... COMPLICATED TAF PACKAGE THIS FORECAST PERIOD...AS LOW CIGS/REDUCED VSBYS WILL HINGE ON THE PLACEMENT OF A WARM FRONT...WHICH EXTENDS FROM A GYI...TO OSA...TO THE AR/LA STATE LINE AS OF 8Z...IN ADDITION TO SUBTLE SHORTWAVE ENERGY TRAVERSING THE REGION TODAY IN A DIRTY W TO E FLOW ALOFT. STRONGEST CONVECTION WILL REMAIN ALONG/N OF THE WARM FRONT ACROSS EXTREME NE TX/SE OK/SW AR N OF THE TXK/ELD TERMINALS...WITH THIS CONVECTION SHIFTING FARTHER N WITH TIME THIS MORNING AS THE FRONT BUILDS FARTHER N. WILL CONTINUE TO SEE LOW MVFR CIGS BUILD N ACROSS E TX/N LA S OF THE FRONT THIS MORNING...WITH A RANGE OF MVFR/VFR CIGS EXPECTED IN VC OF THE CONVECTION FARTHER N OF THE FRONT. WILL ALSO HAVE TO CONTEND WITH SCATTERED CONVECTION DEVELOPING ACROSS E TX S OF THE FRONT THIS MORNING...WHICH WILL SPREAD E INTO N LA AS WELL. HOWEVER...THIS CONVECTION MAY WEAKEN WITH TIME THIS MORNING AS THEY MOVE AWAY FROM THE SRLY LLJ AXIS IN PLACE ACROSS CNTRL/E TX. THUS...RADAR TRENDS WILL BE USED IN DETERMINING WHERE CONVECTION IS/MIGHT AFFECT FOR THE 12Z TAF ISSUANCE. MVFR CIGS SHOULD GRADUALLY BECOME VFR UNDER A BKN CU FIELD /FL040/ BY MIDDAY/EARLY AFTERNOON...WITH REDUCTIONS TO CIGS/VSBYS POSSIBLE IN/NEAR CONVECTION. HOWEVER...SCT CONVECTION SHOULD DIMINISH BY LATE AFTERNOON OVER SCNTRL AR/NCNTRL LA...BEFORE 40-50 KT SRLY LLJ DEVELOPS THIS EVENING AND ALLOWS LOW MVFR CIGS TO RAPIDLY FORM/SPREAD N ACROSS THE REGION AROUND 6Z OR AFTER. TIGHTENING PRESSURE GRADIENT AHEAD OF THE NEXT RAPID MOVING SHORTWAVE WILL YIELD INCREASING SRLY WINDS OF 10-15 KTS...WITH GUSTS TO 25KTS AROUND MIDMORNING MONDAY. WHILE CIGS LIFT AGAIN BY MIDDAY...EXPECT DETERIORATING FLIGHT CONDITIONS DURING THE AFTERNOON/EVENING AS A BKN LINE OF STRONG/SVR CONVECTION SPREADS INTO THE AREA. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 79 62 79 63 / 70 20 60 70 MLU 81 61 81 64 / 50 20 40 80 DEQ 78 65 73 56 / 90 20 70 70 TXK 79 64 76 60 / 80 20 70 70 ELD 82 61 78 61 / 70 20 60 70 TYR 78 66 76 62 / 70 20 70 70 GGG 78 65 77 61 / 70 20 70 70 LFK 78 65 79 63 / 50 20 50 70 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && PUBLIC FORECASTER...BUTTS AVIATION/FIRE WEATHER FORECASTER...15
Hazardous weather outlook, Mar 30, 6:04 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 604 AM CDT SUN MAR 30 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-311115- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 604 AM CDT SUN MAR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE FOUR STATE REGION TODAY. A FEW SEVERE STORMS WILL BE POSSIBLE THIS MORNING...MAINLY WEST OF A LUFKIN TEXAS TO PRESCOTT ARKANSAS LINE. THE MAIN SEVERE WEATHER RISK IS HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WITHIN A SHORT AMOUNT OF TIME. THIS COULD RESULT IN THE PONDING OF WATER ON AREA ROADWAYS AND OTHER LOW LYING AREAS. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING ACROSS EAST TEXAS NEAR A MEANDERING WARM FRONT. WITH COLD TEMPERATURES ALOFT...SEVERE STORMS COULD DEVELOP AND PRODUCE LARGE HAIL. THE WARM FRONT IS EXPECTED TO DISSIPATE AS IT MOVES NORTHWARD TODAY... RESULTING IN A GRADUAL WEAKENING OF THIS MORNINGS THUNDERSTORMS. ADDITIONAL THUNDERSTORMS COULD DEVELOP ACROSS THE FOUR STATE REGION THIS AFTERNOON...AS DAYTIME HEATING INTERACTS WITH A WARM AND MOIST AIRMASS. ANY OF THESE STORMS WILL LIKELY DIMINISH A FEW HOURS AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH MUCH OF THE UPCOMING WORK WEEK. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON THROUGH TUESDAY MORNING. A SQUALL LINE OF THUNDERSTORMS...AHEAD OF AN APPROACHING COLD FRONT...MAY BRING THE RISK OF LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES TO THE REGION. AT THIS TIME...THE GREATEST RISK OF SEVERE WEATHER APPEARS TO BE ALONG AND NORTH OF INTERSTATE 30. STRONG THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND NIGHT IN ADVANCE OF ANOTHER STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TONIGHT. BUTTS
In the hours before
Local storm report, Mar 30, 7:40 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
740 AM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL LONGVIEW 32.52N 94.76W
03/30/2008 E1.00 INCH GREGG TX LAW ENFORCEMENT
&&
D. BUTTSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:33 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 57 min |
| Mar 30, 11:13 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 62 min |
| Mar 30, 11:39 AM CDT | Severe Thunderstorm Warning | SHV | De Soto | 66 min |
| Mar 30, 11:44 AM CDT | Flash Flood Watch | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Natchitoches and 3 more | 41 hr |
| Mar 30, 12:23 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 52 min |
| Mar 30, 1:21 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Mar 30, 1:32 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 28 min |
| Mar 30, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 46 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| Mar 30, 4:09 PM CDT | Flash Flood Warning | SHV | Sabine | 2 hr |
| Mar 30, 4:20 PM CDT | Tornado Warning | SHV | Sabine | 40 min |
| Mar 30, 5:07 PM CDT | Tornado Warning | SHV | Sabine | 38 min |
| Mar 30, 5:18 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 42 min |
| Mar 30, 5:26 PM CDT | Tornado Warning | SHV | Sabine | 34 min |
| Mar 30, 5:55 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 50 min |
| Mar 30, 5:59 PM CDT | Flash Flood Warning | SHV | Natchitoches, Sabine | 3 hr |
| Mar 30, 6:12 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 48 min |
| Mar 30, 6:45 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches | 45 min |
| Mar 29, 7:22 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 38 min |
| Mar 29, 7:57 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 48 min |
| Mar 29, 8:03 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 57 min |
| Mar 29, 8:37 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 38 min |
| Mar 29, 8:44 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 46 min |
| Mar 29, 9:10 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 65 min |
| Mar 29, 9:33 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison | 3 hr |
| Mar 29, 10:04 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 26 min |
| Mar 29, 10:27 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Marion | 33 min |
| Mar 29, 10:37 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Titus | 23 min |
| Mar 29, 10:47 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Morris, Titus | 28 min |
| Mar 29, 10:55 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 50 min |
| Mar 29, 11:00 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Upshur | 30 min |
| Mar 29, 11:03 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Morris, Red River, Titus | 42 min |
| Mar 29, 11:08 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Morris, Titus | 52 min |
| Mar 29, 11:35 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 40 min |
| Mar 29, 11:41 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 49 min |
| Mar 30, 12:47 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River | 58 min |
| Mar 30, 1:20 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 55 min |
| Mar 30, 2:31 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 44 min |
| Mar 30, 5:17 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk, Smith | 58 min |
| Mar 30, 5:43 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 62 min |
| Mar 30, 6:04 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Upshur, Wood | 56 min |
| Mar 30, 6:13 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Upshur | 62 min |
| Mar 30, 6:20 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith | 55 min |
| Mar 30, 7:14 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison | 61 min |
| Mar 30, 7:27 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 33 min |
| Mar 30, 7:58 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 62 min |
| Mar 30, 8:44 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 61 min |
| Mar 30, 8:50 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola | 3 hr |
| Mar 30, 10:21 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 54 min |
| Mar 30, 11:03 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 11 days |
| Mar 30, 11:48 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk, Upshur | 3 hr |
| Mar 30, 11:55 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 50 min |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 46 min |
| Mar 30, 2:00 PM CDT | River Flood Warning | SHV | Sabine, San Augustine | 43 hr |
| Mar 30, 2:12 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 48 min |
| Mar 30, 2:26 PM CDT | Flash Flood Warning | SHV | San Augustine | 3 hr |
| Mar 30, 3:40 PM CDT | Tornado Warning | SHV | Sabine | 35 min |
| Mar 30, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 46 min |
| Mar 30, 5:22 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 38 min |
| Mar 30, 6:27 PM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 67 hr |
Nearby
Flash Flood Warnings in Texas, 2008Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.